About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 892575, 12 pages
http://dx.doi.org/10.1155/2012/892575
Research Article

A Method for Queue Length Estimation in an Urban Street Network Based on Roll Time Occupancy Data

1College of Civil Engineering and Architecture, Zhejiang University, Hangzhou 310058, China
2School of Transportation Science and Engineering, Harbin Institute of Technology, Harbin 150091, China
3College of Traffic and Transportation, Jilin University, Changchun 130022, China

Received 15 May 2012; Revised 19 August 2012; Accepted 26 August 2012

Academic Editor: Wuhong Wang

Copyright © 2012 Dongfang Ma et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dongfang Ma, Dianhai Wang, Yiming Bie, Feng Sun, and Sheng Jin, “A Method for Queue Length Estimation in an Urban Street Network Based on Roll Time Occupancy Data,” Mathematical Problems in Engineering, vol. 2012, Article ID 892575, 12 pages, 2012. doi:10.1155/2012/892575